# SDR 2005UALA00691

- Difficulty date: July 22, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N914UA
- Make and model: Boeing 737522
- Aircraft serial: 25381
- Aircraft time: 38,537 hours, 28,339 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Sta 996 Rbl 53,
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR ANGLE CAP IS CORRODED AT STA 996 RPL 53,  WL208.   REPLACED ZEE ANGLE ASSY AT HMV3.
